# SDR JR2R20160925255

- Difficulty date: September 25, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59103435
- Condition: Corroded
- Location: Bs 133-160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY INTERNAL DOUBLER CORRODED. REMOVED AND REPLACED INTERNAL DOUBLER IAW EA 40-2016-292.
